# SDR CALA2022080501971

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: NA
- Condition: Corroded
- Location: Crew Dr Aft Gal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING PASSENGER CREW DOOR AT AFT GALLEY AREA LH SIDE. SEE AEROMAN NON ROUTINE 2022-360080. REMOVED AND REPLACED CENTER FITTING PASSENGER AREA IAW NTM 51-90-00. PERFORMED SCEPTRE ENTRY ON LOGPAGE SEP-29-2022 CREW DOOR AT AFT GALLEY AREA LH SIDE IAW A320 SRM NUMBER IS: 9185735. MEASURES OF THE CORROSION ARE 51-72-11-911-001 DWG D53480048. PERFORMED VISUAL L=4.070IN; W=0.058 IN D=0.119IN TOOL USED: INSPECTION AND NOT FOUND ADDITIONAL DAMAGE ON ADJACENT DIGITAL CALIPER PN:500-197-30, SN:A18234394 DUE DATE:
